Rocky Mountain Journal of Mathematics

Factorization in Commutative Rings with Zero Divisors, III

Ahmet G. Aḡargün, D.D. Anderson, and Silvia Valdez-Leon

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 31, Number 1 (2001), 1-21.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070235

Digital Object Identifier
doi:10.1216/rmjm/1008959664

Mathematical Reviews number (MathSciNet)
MR1821364

Zentralblatt MATH identifier
0994.13001

Citation

Aḡargün, Ahmet G.; Anderson, D.D.; Valdez-Leon, Silvia. Factorization in Commutative Rings with Zero Divisors, III. Rocky Mountain J. Math. 31 (2001), no. 1, 1--21. doi:10.1216/rmjm/1008959664. https://projecteuclid.org/euclid.rmjm/1181070235


Export citation

References

  • D.D. Anderson, Some finiteness conditions on a commutative ring, Houston J. Math. 4 (1978), 289-299.
  • --------, A note on minimal prime ideals, Proc. Amer. Math. Soc. 122 (1994), 13-14.
  • D.D. Anderson, D.F. Anderson and M. Zafrullah, Factorization in integral domains, J. Pure Appl. Algebra 69 (1990), 1-19.
  • --------, Factorization in integral domains, II, J. Algebra 152 (1992), 78-93.
  • --------, Atomic domains in which almost all atoms are prime, Comm. Algebra 20 (1992), 1447-1462.
  • --------, Atomic domains in which almost all atoms are prime: Corrigendum and addendum, in preparation.
  • D.D. Anderson, J. Matijevic and W. Nichols, The Krull intersection theorem II, Pacific J. Math. 66 (1976), 15-22.
  • D.D. Anderson and J.L. Mott, Cohen-Kaplansky domains: Integral domains with a finite number of irreducible elements, J. Algebra 148 (1992), 17-41.
  • D.D. Anderson and B. Mullins, Finite factorization domains, Proc. Amer. Math. Soc. 124 (1996), 389-396.
  • D.D. Anderson and S. Valdes-Leon, Factorization in commutative rings with zero divisors, Rocky Mountain J. Math. 26 (1996), 439-480.
  • --------, Factorization in commutative rings with zero divisors, II, Factorization in integral domains, Lecture Notes in Pure and Appl. Math. 189, Marcel Dekker, New York, 1997, 197-219.
  • N. Bourbaki, Commutative algebra, Addison-Wesley, Reading, MA, 1972.
  • P.M. Cohn, Bezout rings and their subrings, Proc. Cambridge Philos. Soc. 64 (1968), 251-264.
  • C.R. Fletcher, Unique factorization rings, Proc. Cambridge Philos. Soc. 65 (1969), 579-583.
  • --------, The structure of unique factorization rings, Proc. Cambridge Philos. Soc. 67 (1970), 535-540.
  • M. Picavet-L'Hermitte, Factorization in some orders with a PID as integral closure, preprint.